# SDR IPXA10560329

- Difficulty date: May 13, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028
- Condition: Gouged
- Location: Bs 1620 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY FRAME INNER FLANGE HAS 2 SCREW GOUGES BS 1620, STR 15-16L.  REPAIRED SCREW GOUGES ON FRAME INNER FLANGE IAW SRM 53-00-07-1A, SRM 51-40-02, SRM 51-10-02-0G, SRM 51-40-02-0G.
